# SDR RAIA2008111200003

- Difficulty date: November 10, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 25,486 hours, 21,781 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Loose
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO THE GATE, CREW REPORTED A BURNING ODOR IN THE CABIN AND COCKPIT. MAINTENANCE RESECURED A BLOWN PACK NR 2 SUPPLY DUCT UNDER THE CABIN FLOOR AND PERFORMED SEVERAL OPS CHECKS OF THE AIR CONDITIONING SYSTEM WITH NO ADDITIONAL DEFECTS NOTED. MAINTENANCE ALSO PERFORMED ADDITIONAL OPS CHECKS OF THE WINDSHIELD HEATING SYSTEM, RECIRCULATION FANS, AND THE CABIN LIGHTING WITH NO ADDITIONAL DEFECTS.
